# SDR ASAA2016093018409

- Difficulty date: September 30, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 72,030 hours, 47,290 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65495645
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

END FITTING AT BS 540 STRINGER 22R IS CORRODED.  ACFT GROUNDED.  REMOVED AND REPLACED THE END FITTING IAW SRM 51-40-02-0G.
